# SDR QXEA2013061001064

- Difficulty date: June 10, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S HAS CORRODED RIVETS AND POSSIBLE CORROSION -18.25 TO 1.0.  REMOVED RIVETS FOM AND REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. MIN THICKNESS NOTED .054" REF NTM 51-00-04-910-801 PT 1. CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1. NOMINAL THICKNESS OF STR .050" REF DWG 85327059. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01. APPLIED SURFACE PROTECTION AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.  APPLIED EXT PRIMER AND TOP COAT IAW SRM 51-25-45-02-01 AND 51-25-15-02-01.
